# SDR 2002UALA00819

- Difficulty date: May 5, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 39,915 hours, 14,992 cycles
- Engine: Pwa PW2037
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N10045
- Condition: Bypassing
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UP DISAGREE LIGHT ILLUMINATED.  NLG RETRACT ACTUATOR BYPASSING AND NOT RETRACTING GEAR.  REPLACED NLG RETRACT ACTUATOR.
